EconPapers    
Economics at your fingertips  
 

Duality for Equilibrium Problems

Igor Konnov () and S. Schaible

The A. Gary Anderson Graduate School of Management from The A. Gary Anderson Graduate School of Management. University of California Riverside

Abstract: Duality is studied for an abstract equilibrium problem which generalizes several classical problems including models in optimization and variational problems. Following different schemes, various duals are proposed and primal-dual relationships are established under certain generalized convexity and generalized monotonicity assumptions. In this primal-dual setting, existence results for a solution of the primal equilibrium problem are derived for each duality scheme.

Keywords: GENERAL EQUILIBRIUM; DUALITY; MATHEMATICAL ANALYSIS (search for similar items in EconPapers)
JEL-codes: C60 D50 (search for similar items in EconPapers)
Pages: 13 pages
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:caland:98-05

Access Statistics for this paper

More papers in The A. Gary Anderson Graduate School of Management from The A. Gary Anderson Graduate School of Management. University of California Riverside The A. Gary Anderson Graduate School of Management. University of California, Riverside. Riverside CA 92521. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:caland:98-05